Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can Zonegran cause fatigue as a side - effect? SLS

Posted by sooshi on July 9, 2004, at 11:29:44

In reply to Can Zonegran cause fatigue as a side - effect?, posted by SLS on July 8, 2004, at 15:16:14

Hi Scott,

Glad to hear you're still toughing out the Z! Has the itching stopped?

Z made me quite tired when I first started it...it was one of the only side effects I had, and I still get tired if I forget a dose and resume taking it later. Since you titrated up so fast, could this just be a side effect you're experiencing? I hope with time your body will adjust to it, as mine has.

I can't think of any fatigue or tiredness I might be experiencing now due to Zonegran...I actually have more energy because I am feeling so much better...I get so much more done.

Good luck,
Sooshi


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sooshi thread:364113
URL: http://www.dr-bob.org/babble/20040704/msgs/364382.html